Behavior of Welschinger invariants under Morse simplifications
Rendiconti del Seminario Matematico della Università di Padova, Volume 130  (2013), p. 147-154
@article{RSMUP_2013__130__147_0,
     author = {Brugall\'e, Erwan and Puignau, Nicolas},
     title = {Behavior of Welschinger invariants under Morse simplifications},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {130},
     year = {2013},
     pages = {147-154},
     mrnumber = {3148635},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2013__130__147_0}
}
Brugallé, Erwan; Puignau, Nicolas. Behavior of Welschinger invariants under Morse simplifications. Rendiconti del Seminario Matematico della Università di Padova, Volume 130 (2013) , pp. 147-154. http://www.numdam.org/item/RSMUP_2013__130__147_0/

[1] D. Abramovich - A. Bertram, The formula 12=10+2×1 and its generalizations: Counting rational curves on 𝔽 2 . Contemporary Math., 276 (2001), pp. 83-88. | MR 1837110

[2] A. Arroyo - E. Brugallé - L. Lopez De Medrano, Recursive formulas for Welschinger invariants, Int. Math. Res. Not., No. 5 (2011), pp. 1107-1134. | MR 2775877

[3] E. Brugallé, Floor diagrams relative to a conic. Real structures on complex varieties : new results and perspectives conference, CIRM, June 2010.

[4] E. Brugallé, Enumeration of tropical curves in tropical surfaces. Oberwolfach report Real Enumerative Questions in Complex and Tropical Geometry workshop, March 2011.

[5] E. Brugallé - N. Puignau, Behavior of Welschinger invariants under Morse simplifications. In preparation.

[6] E.-N. Ionel - T. H. Parker, The symplectic sum formula for Gromov-Witten invariants. Ann. of Math. 159 (2), no. 3 (2004), pp. 935-1025. | MR 2113018

[7] I. Itenberg - V. Kharlamov - E. Shustin, Welschinger invariant and enumeration of real rational curves. Int. Math. Research Notices, 49 (2003), pp. 2639-2653. | MR 2012521

[8] I. Itenberg - V. Kharlamov - E. Shustin, Logarithmic equivalence of Welschinger and Gromov-Witten invariants. Russian Math. Surveys, 59 (6) (2004), pp. 1093-1116. | MR 2138469

[9] I. Itenberg - V. Kharlamov - E. Shustin, A Caporaso-Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces. Comment. Math. Helv., 84 (2009), pp. 87-126. | MR 2466076

[10] I. Itenberg - V. Kharlamov - E. Shustin, Welschinger invariants of real Del Pezzo surfaces of degree 3 . arXiv:1108.3369. | MR 3020146

[11] V. Kharlamov, Remarks on recursive enumeration of real rational curves on Del Pezzo surfaces. Genève-Paris-Strasbourg Tropical geometry seminar, IRMA, November 2010.

[12] D. Mcduff - D. Salamon, J -holomorphic curves and symplectic topology. Am. Math. Soc. Coll. Publi. volume 52 (2004). | MR 2045629

[13] R. Rasdeaconu - J. Solomon, Relative open Gromov-Witten invariants. In preparation.

[14] R. Vakil, Counting curves on rational surfaces. Manuscripta Math. 102 (2000), pp. 53-84. | MR 1771228

[15] J.-Y. Welschinger, Invariants of real symplectic 4-manifolds and lower bounds in real enumerative geometry. Invent. Math., 162 (1) (2005), pp. 195-234. | MR 2198329